# SDR 20010205CW014

- Difficulty date: January 15, 2001
- Submitted: February 5, 2001
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9P0101105
- Part serial: D18077
- Condition: Worn
- Location: Cells
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED TO MEET MFG RECOMMENDED TWO SDI CELL TEST.  LIFE VEST DATE OF MFG JUNE 1983.  FAIR WEAR AND TEAR
